dizzy, my head is spinning


I am getting so tired of this now. So about a month ago, I switched from Zoloft (after 3 year) back to Wellbutrin- I couldn’t stay awake in the day and couldn’t sleep at night, and I was gaining lots of weight. The doctor said oh you are going from one to another it should be fine. Well that was the last of my non-spinning mind. Every time I turn my head, stand up, walk upstairs or move suddenly my head is all wooshy- vertigo, or not really dizzy just spinning so that I lose my focus and then I stand still and in a few seconds it’s ok again, but it happens all the time and it’s scary and annoying. I also have been crazy itchy and I’ve had some crazy a** nightmares, I’m talking wake me up at night, worst thing your mind can drum up and I need to stay up for several hours with the light on watching tv food network, because it’s light hearted. Just now I looked up quickly at the tv and it all goes wooshy. So I was off one week, on both one week (1/2 dose of Zoloft, at my own doing), then a pill every other day and then I almost made it again one week on no Zoloft, but the vertigo is too much, I try to get through it but I can’t, so now I am back on half a pill of Zoloft. I don’t care if I have to do this for a month or so, as long as I can wean myself off without this and not have this side effect of withdraw. It’s hard to drive, function, clean, go in the heat, be with my kids, go to work, grocery shop when your head is constantly spinning. Plus I am very easily agitated. I am snapping at everyone and I have no patience. So now I’m just going to keep taking 1/2 a pill until I see my doctor, because I can not stand these withdraw effects. 

Advertisements

About this entry